# SDR UALA2010110104047

- Difficulty date: October 29, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 140N263529
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT PASSENGER DOOR UPPER DOOR HINGE LINK ASSY WORN.  REPLACED NR 4 UPPER LT DOOR HINGE LINK ON ROUTINE TASK CARD.
